# SDR CKSA97408

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION, FWD LOWER CORNER OF AFT CARGO DOOR IS DENTED, CRACKED AND CORRODED.  REPAIRED IAW B747 SRM 52-00-03 FIG 3.  CORROSION TASK CARD NUMBER C53-100-01 PARTS 1 THROUGH 1D.  NON-ROUTINE TASK CARD NUMBER 107318.
